special issue of IJUFKS

Vladik Kreinovich (vladik@cs.utep.edu)
Fri, 13 Jun 1997 08:53:08 +0200

Dear Friends,

I want to inform you that a special issue of the International
Journal of Uncertainty, Fuzziness, and Knowledge-Based Reasoning
(IJUFKS) devoted to interval methods in representing and processing
uncertainty has just been published (its contents is attached).

In addition to regular papers, this issue contains a special section
with abstracts of recent papers on application of interval methods to
knowledge representation. This section regularly appears in IJUFKS.

Information about IJUFKS can be found at

June 1997 (Volume 5, Number 3)

Guest Editors' Introduction: Interval Methods in Representing and Processing
V. Kreinovich (page 221)

A Mathematical Setting for Fuzzy Logics
M. Gehrke, C. Walker, and E. Walker (page 223)

Interval Methods and Fuzzy Optimization
W. A. Lodwick and K. D. Jamison (page 239)

>From Intervals to Fuzzy Truth-Values: Adding Flexibility to Reasoning Under
R. L. de Mantaras and L. Godo (page 251)

Reasoning with Uncertainty in Deductive Databases and Logic Programs
R. T. Ng (page 261)

Interval-Valued Degrees of Belief: Applications of Interval Computations to
Expert Systems and Intelligent Control
H. T. Nguyen, V. Kreinovich, and Q. Zuo (page 317)

On Capacity Functionals in Interval Probabilities
H. T. Nguyen, N. T. Nguyen, and T. Wang (page 359)

Local Radon-Nikodym Derivatives of Set Functions
J. Harding, M. Marinacci, N. T. Nguyen, and T. Wang (page 379)

Interval Methods in Knowledge Representation (Abstracts of Recent Papers)
V. Kreinovich (page 395)

Calendar of Events
(page 397)